Asymmetry of convolution norms on Lie groups

A. H. Dooley, Sanjiv Kumar Gupta, Fulvio Ricci

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)399-416
JournalJournal of Functional Analysis
Volume174
Issue number2
DOIs
Publication statusPublished - 1 Jul 2000

Cite this

Asymmetry of convolution norms on Lie groups. / Dooley, A. H.; Gupta, Sanjiv Kumar; Ricci, Fulvio.

In: Journal of Functional Analysis, Vol. 174, No. 2, 01.07.2000, p. 399-416.

Research output: Contribution to journalArticle

Dooley, AH, Gupta, SK & Ricci, F 2000, 'Asymmetry of convolution norms on Lie groups', Journal of Functional Analysis, vol. 174, no. 2, pp. 399-416. https://doi.org/10.1006/jfan.2000.3573
Dooley, A. H. ; Gupta, Sanjiv Kumar ; Ricci, Fulvio. / Asymmetry of convolution norms on Lie groups. In: Journal of Functional Analysis. 2000 ; Vol. 174, No. 2. pp. 399-416.
@article{837a2a336d89420aadd107ec010c726d,
title = "Asymmetry of convolution norms on Lie groups",
author = "Dooley, {A. H.} and Gupta, {Sanjiv Kumar} and Fulvio Ricci",
year = "2000",
month = "7",
day = "1",
doi = "10.1006/jfan.2000.3573",
language = "English",
volume = "174",
pages = "399--416",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Elsevier Academic Press Inc",
number = "2",

}

TY - JOUR

T1 - Asymmetry of convolution norms on Lie groups

AU - Dooley, A. H.

AU - Gupta, Sanjiv Kumar

AU - Ricci, Fulvio

PY - 2000/7/1

Y1 - 2000/7/1

UR - http://dx.doi.org/10.1006/jfan.2000.3573

U2 - 10.1006/jfan.2000.3573

DO - 10.1006/jfan.2000.3573

M3 - Article

VL - 174

SP - 399

EP - 416

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -